# SDR ASAA2024120354263

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 40,051 hours, 12,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LIGHTING STRIP NEAR LAV 'D' IS CREATING A TRIP HAZARD FOR PAX. GROUNDED - YES. INSTALLED A NEW AFT, L/H PHOTOLUMINESCENT STRIP REF AMM 33-51-15-960-801.
